# SDR SWAA2019010428185

- Difficulty date: January 2, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 39,701 hours, 23,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ABOVE EXIT LIGHT LENS BROKEN.  R&R LENS PER MM.
